Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 19, NWS Lake Charles, LA

January 21, 2017Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jan 21, 2017, 8:53 AM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It took effect at Jan 21, 2017, 11:28 AM CST. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 8:53 AM CST (14:53 UTC)
In effect from
Jan 21, 2017, 11:28 AM CST
Expired
Jan 23, 2017, 6:00 PM CST
In force
55 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 122 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Vermilion near Carencro (BVCL1). The gauge peaked at 16.67 ft at Jan 20, 2017, 9:00 AM CST.

actionminormoderate1416182001/2101/2201/2301/2401/25
Action stage
15 ft
Minor stage
17 ft
Moderate stage
19.5 ft
Major stage
21.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07386600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

067 
WGUS44 KLCH 211453
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
853 AM CST SAT JAN 21 2017

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River Near Oakdale 
  Calcasieu River Near Oberlin 
  Calcasieu River Near Salt Water Barrier 
  Mermentau River Near Mermentau 
  Bayou Vermilion Near Carencro 

LAC003-220453-
/O.NEW.KLCH.FL.W.0015.170123T0600Z-000000T0000Z/
/OKDL1.1.ER.170123T0600Z.170124T1200Z.000000T0000Z.NO/
853 AM CST SAT JAN 21 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Oakdale.
* From late Sunday night until further notice...or until the warning 
  is cancelled.
* Flood stage is 12.0 feet.
* Impact...At stages near 12.0 feet...Minor lowland flooding, mainly
  forested areas along the river will occur. Park and picnic ground 
  off of Highway 10 begins to flood.

&&
 
LAT...LON 3090 9269 3088 9270 3077 9272 3077 9267 3090 9265

$$

LAC003-220453-
/O.NEW.KLCH.FL.W.0016.170123T0600Z-000000T0000Z/
/OBCL1.1.ER.170123T0600Z.170126T1800Z.000000T0000Z.NO/
853 AM CST SAT JAN 21 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Oberlin.
* From late Sunday night until further notice...or until the warning 
  is cancelled.
* At  8:00 AM Saturday the stage was 11.0 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...rise above flood stage by early Monday morning and 
  continue to rise to near 14.9 feet by Thursday early afternoon.
* Impact...At stages near 15.0 feet...Moderate flooding will occur 
  with several access roads to the river flooded.
* Impact...At stages near 13.0 feet...Minor lowland flooding near 
  the river will occur.
* Impact...At stages near 12.0 feet...Water begins to overflow the 
  banks on both sides of the river.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$

LAC019-220453-
/O.NEW.KLCH.FL.W.0017.170121T1453Z-170124T1200Z/
/LCHL1.1.ER.170121T0740Z.170121T1000Z.170124T0000Z.NO/
853 AM CST SAT JAN 21 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River Near Salt Water Barrier.
* Until Tuesday morning...or until the warning is cancelled.
* At  7:00 AM Saturday the stage was 3.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage Monday
  evening.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-053-113-220453-
/O.NEW.KLCH.FL.W.0018.170121T1453Z-170123T1800Z/
/MRML1.1.ER.170121T0900Z.170121T1800Z.170123T0600Z.NO/
853 AM CST SAT JAN 21 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Mermentau River Near Mermentau.
* Until Monday afternoon...or until the warning is cancelled.
* At  8:15 AM Saturday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by this 
  afternoon. The river will fall below flood stage early Monday 
  morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-097-099-220452-
/O.NEW.KLCH.FL.W.0019.170121T1728Z-170124T0000Z/
/BVCL1.1.ER.170121T1728Z.170122T0000Z.170123T1200Z.UU/
853 AM CST SAT JAN 21 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Bayou Vermilion Near Carencro.
* Until Monday evening...or until the warning is cancelled.
* At  8:15 AM Saturday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 17.5 feet by after midnight tomorrow. the river 
  will fall below flood stage by Monday morning.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier 
  are impassable. These include but are not limited to Walnut and 
  Green roads along the St. Martin, St. Landry Parish line, as well 
  as Meche Road in St. Landry Parish.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$
1 follow-up statement
162 
WGUS84 KLCH 220247
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
847 PM CST SAT JAN 21 2017

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Bayou Vermilion Near Carencro 

...The flood warning continues for the following rivers in 
Louisiana...

  BAYOU DES CANNES NEAR Eunice 
  Calcasieu River Near Oakdale 
  Calcasieu River Near Oberlin 
  Calcasieu River At Old Town Bay 
  Calcasieu River Near Salt Water Barrier 
  Mermentau River Near Mermentau 

...The flood warning continues for the following rivers in 
Louisiana..
  Calcasieu River Near Glenmora 

LAC079-221647-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/GLML1.2.ER.170120T0207Z.170122T1200Z.000000T0000Z.NO/
847 PM CST SAT JAN 21 2017

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At  7:45 PM Saturday the stage was 16.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 16.8 feet by 
  tomorrow morning then begin falling.
* Impact...At stages near 16.0 feet...portions of Highway 112 between 
  Highway 121 and Beechwood Church is subject to flooding.
* Impact...At stages near 15.0 feet...Flooding of secondary roads 
  near the river and its tributaries begins, including Ashmore Road. 
  Strothers Crossing Road near Calcasieu and Price Crossing Road near
  Hineston have several feet of water over them and subject to 
  washouts.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC003-221646-
/O.EXT.KLCH.FL.W.0015.170123T0000Z-170126T1500Z/
/OKDL1.1.ER.170123T0000Z.170123T1200Z.170125T1500Z.NO/
847 PM CST SAT JAN 21 2017

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Calcasieu River Near Oakdale.
* FROM SUNDAY EVENING TO THURSDAY MORNING...or until the warning is 
  cancelled.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage tomorrow evening
  with a crest near 12.6 feet by early Monday morning.
* Impact...At stages near 12.0 feet...Minor lowland flooding, mainly
  forested areas along the river will occur. Park and picnic ground 
  off of Highway 10 begins to flood.

&&
 
LAT...LON 3090 9269 3088 9270 3077 9272 3077 9267 3090 9265

$$

LAC003-221646-
/O.EXT.KLCH.FL.W.0016.170122T2100Z-000000T0000Z/
/OBCL1.1.ER.170122T2100Z.170125T0000Z.000000T0000Z.NO/
847 PM CST SAT JAN 21 2017

The Flood Warning continues for
  The Calcasieu River Near Oberlin.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...or until the warning 
  is cancelled.
* At  8:00 PM Saturday the stage was 12.3 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 14.9 feet by early Wednesday morning.
* Impact...At stages near 15.0 feet...Moderate flooding will occur 
  with several access roads to the river flooded.
* Impact...At stages near 13.0 feet...Minor lowland flooding near 
  the river will occur.
* Impact...At stages near 12.0 feet...Water begins to overflow the 
  banks on both sides of the river.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$

LAC019-221646-
/O.EXT.KLCH.FL.W.0012.170123T0000Z-000000T0000Z/
/OTBL1.1.ER.170123T0000Z.170124T1200Z.000000T0000Z.NO/
847 PM CST SAT JAN 21 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE...or until the warning is 
  cancelled.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate between 4.0 and 4.5 feet for 
  the next several days.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-221646-
/O.EXT.KLCH.FL.W.0017.000000T0000Z-170126T1800Z/
/LCHL1.1.ER.170121T0740Z.170124T0000Z.170126T0600Z.NO/
847 PM CST SAT JAN 21 2017

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* UNTIL THURSDAY AFTERNOON...or until the warning is cancelled.
* At  7:00 PM Saturday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate near flood stage for the next
  several days.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC001-039-097-221646-
/O.EXT.KLCH.FL.W.0020.000000T0000Z-170123T1630Z/
/BDCL1.1.ER.170121T1725Z.170122T0600Z.170123T1030Z.UU/
847 PM CST SAT JAN 21 2017

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The BAYOU DES CANNES NEAR Eunice.
* UNTIL MONDAY MORNING...or until the warning is cancelled.
* At  8:00 PM Saturday the stage was 16.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 16.9 feet by 
  tomorrow morning. The river will fall below flood stage Monday 
  morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC001-053-113-221646-
/O.EXT.KLCH.FL.W.0018.000000T0000Z-170126T0600Z/
/MRML1.1.ER.170121T0900Z.170122T1800Z.170125T1800Z.NO/
847 PM CST SAT JAN 21 2017

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The Mermentau River Near Mermentau.
* UNTIL LATE WEDNESDAY NIGHT...or until the warning is cancelled.
* At  8:15 PM Saturday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.5 feet by 
  tomorrow evening. The river will fall below flood stage Wednesday 
  early afternoon.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255

$$

LAC055-097-099-220317-
/O.CAN.KLCH.FL.W.0019.000000T0000Z-170124T0000Z/
/BVCL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
847 PM CST SAT JAN 21 2017

The Flood Warning is cancelled for
  The Bayou Vermilion Near Carencro.
* At  8:15 PM Saturday the stage was 16.6 feet.
* Flood stage is 17.0 feet.
* Forecast...The river has crested below flood stage and is
  expected to continue a slow fall for the next several days.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 5:51 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Jan 21, 5:51 AM CST, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
551 AM CST Sat Jan 21 2017

.DISCUSSION...
12Z TAFS

&&

.AVIATION...
A line of thunderstorms that pushed across the area overnight has
nearly stalled just to the southeast of ARA. As such, VCTS to TSRA
can be expected at ARA for the next couple of hours before what is
left of the line pushes into southeast LA. Elsewhere, activity has
come to an end. Winds turned briefly northward behind the
boundary, but most sites have already veered back S or SE.

Another round of showers and thunderstorms is expected to develop
this afternoon into this evening in association with a rapidly
developing surface low and cold front. Activity is not expected to
be as widespread as this most recent event. However, scattered
thunderstorms with a few on the stronger side is anticipated.
Inserted VCTS at all sites beginning between 19 and 21Z.

Behind the front winds will turn northerly and increase
significantly as a rapidly tightening pressure gradient
surrounding the passing low influences the area. The strongest
winds will develop during the day Sunday just beyond the scope of
this forecast package.

&&

.PREV DISCUSSION... /issued 459 AM CST Sat Jan 21 2017/

DISCUSSION...
The airmass was stabilizing from west to east this morning after
a very stormy night in which high winds and large hail swept
through the area. South central Louisiana continued to see showers
and thunderstorms at this hour.

Satellite imagery showed clearing skies across southeast Texas
and southwest Louisiana. However...we also noted that low clouds
were already returning to central Texas and approaching our
southeast Texas counties this morning. Temperatures were in the
upper 50s to lowers 60s except for a pocket of lower 70s across
the morgan city area of Louisiana.

Expecting to have a decent day today with clouds remaining with us
but the rain mostly confined to the eastern areas. However...a
strong upper level trough was poised to move into Texas and
Oklahoma this evening resulting in moisture and instability
returning to our area late this afternoon into tonight. Showers
and thunderstorms are expected to develop this evening along and
ahead of the cold front tonight. Widespread Severe weather is
expected to be well east of our area...so we are expecting
general thunderstorm activity Saturday night as opposed to what we
had overnight. Keep fingers crossed that we only see isolated
severe weather if any.

As the upper level storm system shifts east on Sunday...Northwest
winds are expected to be brisk on the back side of the low. We
will probably have wind advisory conditions on Sunday. Will let
the dayshift get another look before issuing said product.

High pressure and cooler conditions will setup Sunday through
Tuesday as high pressure prevails. However...Temperatures will
trend back upward beginning Tuesday ahead of the next cold front
which is expected to bring rain chances back into the picture
Tuesday and Wednesday. High pressure will settle back in Thursday
and Friday with dry weather returning.

MARINE...
A upper level disturbance will move away from the area this
morning allowing for decreased rain chances for today. Rains will
return again tonight ahead of the next strong upper level trough
and cold front which will swing through the area by early Sunday.
Dangerously strong winds are expected to develop in the wake of
the front along with unusually high seas. A gale watch is in
effect late tonight into late sunday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  73  54  64  44 /  30  50  10  10
LCH  76  58  68  49 /  20  40  10   0
LFT  79  60  69  50 /  30  50  10   0
BPT  78  56  70  48 /  20  40  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from late tonight through late Sunday night for
     GMZ450-452-455-470-472-475.

     Dense Fog Advisory until 9 AM CST this morning for GMZ450-452-
     455.

&&

AVIATION...66
Hazardous weather outlook, Jan 21, 5:16 AM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
516 AM CST SAT JAN 21 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
221130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
516 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA, SOUTH CENTRAL LOUISIANA, SOUTHWEST LOUISIANA, WEST
CENTRAL LOUISIANA, AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS RETURN TONIGHT AHEAD OF THE NEXT COLD
FRONT. GENERAL THUNDERSTORMS ARE FORECAST AT THIS TIME FOR THE
AREA. WE CANNOT RULE OUT ISOLATED SEVERE THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-221130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
516 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IS EXPECTED TO MOVE INTO THE GULF WATERS SATURDAY
NIGHT INTO SUNDAY. MARINER CAN EXPECT STRONG AND GUSTY WINDS LATE
SATURDAY NIGHT INTO SUNDAY NIGHT...AS WELL AS UNUSUALLY HIGH SEAS
AS DEEP LOW PRESSURE ADVANCES THROUGH THE LOWER MISSISSIPPI VALLEY
AND INTO THE SOUTHEAST CONUS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SATURDAY NIGHT.

In the hours before

Special weather statement, Jan 21, 2:53 AM CST, 6 hours before
Special Weather Statement
National Weather Service Lake Charles LA
253 AM CST SAT JAN 21 2017

LAZ033-044-045-052>054-210945-
Iberia LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-
253 AM CST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IBERIA...
SOUTHEASTERN LAFAYETTE...NORTH CENTRAL ST. MARY...NORTHEASTERN
VERMILION...ST. MARTIN AND SOUTHEASTERN ST. LANDRY PARISHES UNTIL 345
AM CST...

At 253 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Morganza to near Henderson to near Forked
Island. Movement was east at 45 mph.

Nickel size hail will be possible with these storms.

Locations impacted include...
Lafayette, New Iberia, Abbeville, Catahoula, Breaux Bridge, St.
Martinville, Jeanerette, Krotz Springs, Avery Island, Broussard,
Youngsville, Erath, Delcambre, Henderson, Maurice, Loreauville, Butte
La Rose, Lydia, Acadiana Regional Airport and Atchafalaya National
Wildlife Refuge.

LAT...LON 2987 9165 2994 9230 3032 9194 3060 9175
      3056 9176 3051 9173 3050 9175 3050 9170
      3044 9164 3039 9162 3036 9165 3035 9163
      3026 9159 3023 9147 3020 9149 3013 9146
      3011 9147 3010 9139 3006 9137 3006 9131
TIME...MOT...LOC 0853Z 270DEG 40KT 3070 9153 3027 9179 2986 9230

Jones
Local storm report, Jan 21, 8:37 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 AM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             CHINA                   30.05N 94.34W
01/20/2017  E0.25 INCH       JEFFERSON          TX   PUBLIC

0730 PM     HAIL             BEAUMONT                30.09N 94.14W
01/20/2017  E0.75 INCH       JEFFERSON          TX   LAW ENFORCEMENT

            REPORT FROM BEAUMONT PD.

0752 PM     HAIL             VIDOR                   30.13N 94.00W
01/20/2017  E0.88 INCH       ORANGE             TX   PUBLIC

0753 PM     HAIL             VIDOR                   30.13N 94.00W
01/20/2017  E1.00 INCH       ORANGE             TX   PUBLIC

0755 PM     HAIL             LAKEVIEW                30.22N 94.11W
01/20/2017  E1.00 INCH       HARDIN             TX   PUBLIC

0805 PM     TSTM WND GST     BEAUMONT                30.09N 94.14W
01/20/2017  E70.00 MPH       JEFFERSON          TX   TRAINED SPOTTER

            ASSOCIATED WITH WALL CLOUD.

0814 PM     HAIL             ORANGE                  30.10N 93.76W
01/20/2017  E1.00 INCH       ORANGE             TX   LAW ENFORCEMENT

            SD REPORTS DIME TO QUARTER SIZE HAIL.

0835 PM     HAIL             MAURICEVILLE            30.22N 93.87W
01/20/2017  E0.25 INCH       ORANGE             TX   NWS EMPLOYEE

0840 PM     HAIL             ORANGE                  30.10N 93.76W
01/20/2017  E1.75 INCH       ORANGE             TX   PUBLIC

1045 PM     HAIL             OBERLIN                 30.62N 92.76W
01/20/2017  E1.00 INCH       ALLEN              LA   PUBLIC

1048 PM     TSTM WND DMG     2 NNE TOPSY             30.43N 93.11W
01/20/2017                   ALLEN              LA   LAW ENFORCEMENT

            TREE DOWN ACROSS TOPSY BEL RD.NEAR TEXAS EASTERN.

1113 PM     HAIL             WELSH                   30.24N 92.81W
01/20/2017  E1.25 INCH       JEFFERSON DAVIS    LA   BROADCAST MEDIA

&&

13

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 8:03 PM CSTSevere Thunderstorm WarningLCHBeauregard42 min
Jan 20, 8:32 PM CSTTornado WarningLCHCalcasieu28 min
Jan 20, 8:56 PM CSTTornado WarningLCHBeauregard, Calcasieu21 min
Jan 20, 9:16 PM CSTSevere Thunderstorm WarningLCHBeauregard, Calcasieu23 min
Jan 20, 9:38 PM CSTSpecial Weather StatementLCHCalcasieu37 min
Jan 20, 10:05 PM CSTTornado WarningLCHAllen, Beauregard25 min
Jan 20, 10:21 PM CSTSpecial Weather StatementLCHSaint Landry24 min
Jan 20, 10:26 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis34 min
Jan 20, 10:44 PM CSTSpecial Weather StatementLCHJefferson Davis31 min
Jan 20, 10:47 PM CSTSpecial Weather StatementLCHSaint Landry28 min
Jan 20, 10:50 PM CSTSpecial Marine WarningLCH55 min
Jan 20, 10:59 PM CSTSpecial Weather StatementLCHEvangeline31 min
Jan 20, 11:05 PM CSTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis25 min
Jan 20, 11:09 PM CSTSpecial Marine WarningLCH66 min
Jan 20, 11:10 PM CSTTornado WarningLCHAvoyelles, Saint Landry20 min
Jan 20, 11:28 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis32 min
Jan 20, 11:32 PM CSTTornado WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry28 min
Jan 20, 11:35 PM CSTAreal Flood AdvisoryLCHCalcasieu115 min
Jan 20, 11:52 PM CSTTornado WarningLCHAcadia, Evangeline, Saint Landry8 min
Jan 20, 11:56 PM CSTTornado WarningLCHAcadia, Evangeline, Saint Landry19 min
Jan 21, 12:12 AM CSTTornado WarningLCHEvangeline, Saint Landry33 min
Jan 21, 12:16 AM CSTSpecial Weather StatementLCHAvoyelles44 min
Jan 21, 12:47 AM CSTTornado WarningLCHSaint Landry28 min
Jan 21, 12:53 AM CSTSevere Thunderstorm WarningLCHVernon67 min
Jan 21, 1:07 AM CSTSpecial Weather StatementLCHSaint Landry68 min
Jan 21, 1:19 AM CSTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry26 min
Jan 21, 1:34 AM CSTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Lafayette, Saint Landry, Saint Martin56 min
Jan 21, 1:45 AM CSTAreal Flood AdvisoryLCHSaint Landry, Saint Martin2 hr
Jan 21, 2:11 AM CSTSpecial Weather StatementLCHEvangeline, Rapides49 min
Jan 21, 2:50 AM CSTSpecial Weather StatementLCHAvoyelles, Saint Landry40 min
Jan 21, 2:53 AM CSTSpecial Weather StatementLCHSaint Martin52 min
Jan 21, 3:19 AM CSTMarine Dense Fog AdvisoryLCH6 hr
Jan 21, 8:53 AM CSTRiver Flood WarningLCHAllen4 days
Jan 21, 8:53 AM CSTRiver Flood WarningLCHAllen7 days
Jan 21, 8:53 AM CSTRiver Flood WarningLCHCalcasieu5 days
Jan 21, 8:53 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion5 days
Jan 21, 9:26 AM CSTGale WarningLCH45 hr
Jan 21, 9:26 AM CSTSmall Craft AdvisoryLCH54 hr
Jan 21, 1:38 PM CSTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more34 hr
Jan 21, 2:45 PM CSTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry45 hr
Jan 21, 3:35 PM CSTLow Water AdvisoryLCH18 hr

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.